DOI 10.2169/internalmedicine.3334-23
Primary Adrenal Insufficiency Triggered by Cytomegalovirus Infection after Obinutuzumab Plus Bendamustine Therapy for Follicular Lymphoma.
Аннотация
A 69-year-old man was diagnosed with follicular lymphoma (grade 3A). Obinutuzumab combined with bendamustine (OB) therapy was initiated as salvage chemotherapy. Nausea, abdominal pain, and hyponatremia appeared after six courses of OB therapy; cytomegalovirus (CMV) enteritis with primary adrenal insufficiency (PAI) was a complication. Ganciclovir and hydrocortisone were administered, and the clinical findings improved. PAI caused by CMV infection has mainly been reported in patients with acquired immunodeficiency syndrome. In the present case, the PAI triggered by CMV infection led to immunodeficiency after chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.